# SDR AALA202112029686

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A300*
- Aircraft serial: 6255
- Aircraft time: 23,597 hours, 9,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY OPERATIONAL LIGHT TEST 33-51-00-710-001-A FAILS. REMOVED CEILING PANELS 231JC AND 251KC AND DISCONNECTED THE EXIT LIGHT SIGNS PER AIRBUS A321 AMM 25-23-41-400-001-A. PERFORMED THE EMERGENCY POWER SYSTEM UNIT RESET PROCEDURE PER AIRBUS A321 AMM 33-51-38-400-001-A. RECONNECTED THE EMERGENCY LIGHT SIGNS AND REINSTALLED THE CEILING LIGHT PANELS PER AIRBUS AMM 25-23-41-400-001-A.
